# SDR UPS96205637

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 295.5-267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED NLG LT TUNNEL, STA 295.5 TO STA 267 C/P SUB-FLOOR SUPPORT ANGLE HAS SEVERE CORROSION.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED T-ANGLE REPAIR PER BOEING SRM 51-40-2, 51-40-4, AND 51-30-2.
